# SDR SWAA2016090655427

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 48,437 hours, 27,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33072
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY SLIDE LOOSE.      SECURED THE SLIDE IAW MT.
